Whenever I use more than my normal dose of heroin, I get blurry vision. I am unable to focus my eyes on any one spot for more than a few seconds without straining. I know blurry vision is a common side effect of heroin use, but when I used to use oxycodone, and got even higher it wasn't nearly as bad. I chalked it up to injecting street drugs, opposed to orally taking a pharmaceutical drug. I am nearsighted and according to one optometrist have a slight astigmatism. It usually goes away after a half hour or so. Is there anything I can do to help this aside from using less?
I have another question. I have a friend who introduced me to my current connect. He has been using way longer than me and believes he feels coke in the dope. It could have been a one time thing, but it has me worried. If there is coke in it, it must be such a small amount that I haven't noticed it. I have speed balled once before, but I don't remember it feeling much different than my regular dose of dope, as I only used a small amount of cocaine. All things aside, can anyone describe to be the subtle and not so subtle differences between injecting heroin with a small amount of cocaine and opposed to straight dope.